# SDR DHL9770148C

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 758-762
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION AT CABIN SEAT TRACK NR 2, BS 758 TO 762.  CUT OUT DAMAGED AREA PER AVITAS ENGINEERING DRAWINGS NR 97PMSI152D-1.  REPAIR SIZE 4 BY 1.250.  INSTALLED REPAIR AT CABIN SEAT TRACK BEAM SUPPORT NR 2, BS 760, LBL 45.5 PER AVITAS ENGINEERING NR 97PMSI.152D-1.  SIZE OF REPAIR 2 BY 8, N/R508.
